Publications

Beatrice PATERNOSTER Publications


2024
Articolo in rivista
Exponentially fitted IMEX peer methods for an advection-diffusion problem
COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS. Vol. 12. Pag.287-303
ISSN:2345-3982.
Conte, Dajana; Moradi, Leila; Paternoster, Beatrice
Versione online
Digital Object Identifier (DOI): 10.22034/cmde.2023.53247.2248
Codice identificativo ISI: WOS:001186797300008
Show it in Product Database (IRIS)
2024
Articolo in rivista
Analytical Properties and Numerical Preservation of an Age-Group Sir Model: Application to the Diffusion of Information
JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS. Vol. 19(6). Pag.061006-1-061006-11
ISSN:1555-1415.
Cardone, Angelamaria; DIAZ DE ALBA, Patricia; Paternoster, Beatrice
Versione online
Digital Object Identifier (DOI): 10.1115/1.4065437
Show it in Product Database (IRIS)
2024
Articolo in rivista
Collocation methods for nonlinear Volterra integral equations with oscillatory kernel
APPLIED NUMERICAL MATHEMATICS. Vol. 203. Pag.1-15
ISSN:0168-9274.
Conte, Dajana; Moradi, Leila; Paternoster, Beatrice; Podhaisky, Helmut
Versione online
Digital Object Identifier (DOI): 10.1016/j.apnum.2024.05.002
Codice identificativo SCOPUS: 2-s2.0-85193577646
Show it in Product Database (IRIS)